Method of Revision of Boundary Conditions for Neumann Problem
Sibirskie èlektronnye matematičeskie izvestiâ, Tome 5 (2008), pp. 543-548
Cet article a éte moissonné depuis la source Math-Net.Ru
This paper is a review of the authors articles devoted to investigation of an algorithm solving an confluent boundary value problem for a differential equation. It is implemented by an iterative procedure in which the similar problem with inconfluent conditions is solved.
Keywords:
differential equation, algorithm
Mots-clés : inconfluent condition.
Mots-clés : inconfluent condition.
@article{SEMR_2008_5_a48,
author = {A. N. Konovalov and S. B. Sorokin and E. I. Stodol'skaya},
title = {Method of {Revision} of {Boundary} {Conditions} for {Neumann} {Problem}},
journal = {Sibirskie \`elektronnye matemati\v{c}eskie izvesti\^a},
pages = {543--548},
year = {2008},
volume = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/SEMR_2008_5_a48/}
}
TY - JOUR AU - A. N. Konovalov AU - S. B. Sorokin AU - E. I. Stodol'skaya TI - Method of Revision of Boundary Conditions for Neumann Problem JO - Sibirskie èlektronnye matematičeskie izvestiâ PY - 2008 SP - 543 EP - 548 VL - 5 UR - http://geodesic.mathdoc.fr/item/SEMR_2008_5_a48/ LA - ru ID - SEMR_2008_5_a48 ER -
A. N. Konovalov; S. B. Sorokin; E. I. Stodol'skaya. Method of Revision of Boundary Conditions for Neumann Problem. Sibirskie èlektronnye matematičeskie izvestiâ, Tome 5 (2008), pp. 543-548. http://geodesic.mathdoc.fr/item/SEMR_2008_5_a48/